JaneK's blog

Herx

Submitted by JaneK on Thu, 2018-04-26 04:47

Herxing quite badly, but, such good news, really!

Thank goodness for this site, otherwise I wouldn’t know that I feel terrible because I take large doses of vitamin D, or that my response to NAC is, probably, die- ofF. I felt wonderful last week, and, now, realise that I could reduce my supplements, increase moppers, and accept this deal means the CAP may take longer, but I can choose! What I  can‘t and won’t do, is cut back, or pause, the ABX. I guess this is what feeling toxic is!

oh, and good luck with the upgrade, Mac!

Jane

Menopause or perimenopause and hrt.

Submitted by JaneK on Thu, 2018-04-19 07:23

i know lots of people have been here, so they’re in a perfect position to advise Me ...  please?

i read, somewhere, that hrt stops adequate absorption of B vitamins or one of the abx, doxi, roxi or metro. I had chemo (for MS, several years ago, which put me into premature menopause, although the menses began again after several years, but I’m 50 now, and it’s happening for real! 

would anyone advise?  i gave up hrt, but am getting severe fatigue and nausea, so would like to start again. I am extremely gluten intolerant so , probably, have absorption issues and pernicious anaemia.

Jane

Double figures

Submitted by JaneK on Thu, 2018-04-05 13:20

At last, i’ve reached double figures, but, pulse 10 is even more difficult than 1-9, which, maybe naively, i’m taking as a good sign. In my ignorance, reacting means the cpn is being wheedled out of more of its hiding places! Even so, i look forward to tomorrow night, and my last Metro tab, this month!

Jane

Cytokine raction?

Submitted by JaneK on Sat, 2018-03-17 12:05

when i first contacted David Wheldon i was going mad, i was having cognitive issues, as well as many MS issues, High doses of B12, as  methylcolbamin , taken sublingually, sorted this out and, in doses is expensive, but less so than not taking it!

anyway, once again, i’m having cognitive issues, simply put, i can’t work out which hand, or foot to use, i’m only 50 and have no personal or familial mental health issue.  Could this be a cytokine reaction I’m quite bright, usually! But worried! I’vw returned to the handbook and hope ths s a cytokine or die-off response.  I began cap a year ago and finished my ninth pulse 8 days ago.

please tell me!

jane

Rash etc.

Submitted by JaneK on Tue, 2018-03-13 09:15

Last Friday i finished my ninth pulse. I felt fairly dreadful and struggled through a day for a concert  we had booked ages ago.Saeurday i took doxy and Roxi, as usual. Last month my husband had a preview, but I was tooo tired and bad on my feet to do anything but sit at a table, with friends. He had another preview, this week, but, although not great, I was so much better. Since then, I’ve developed itchy cheek-bones, but, reading through here, I’m not the first. So far, nothing unsightly has developed , but I’m not, at all, concerned. I’ve been struggling this year, but am feeling better. I guess i have, always, to remember that the CAP is not plain sailing.

Faux relapse?

Submitted by JaneK on Sun, 2018-02-25 15:48

Hello everyone,

before Christmas i felt good, really on the mend, although I knew i had a way to go before my MS came under control,  but, since the new year, i seem much worse, my sight is worse, my fatigue is bad , as is my hypotension - i’m horribly light- headed - and my mobility and balance are dreadful.

Still uti? Porphyria? Imagination?

Submitted by JaneK on Fri, 2018-02-16 09:06

I’m so sorry for banging on with the same subject!

i thought i had a uti, tests said no! I took the poor man’s porphyrin test‘, it also said no, although the urine was deep yellow, almost golden, but i had been drinking coffee!  Usually my urine is pretty colourless, although sometimes cloudy! My fatigue and weakness is severe, although, it had seemed under control! I really am at my wit’s end,

Jane

Fall down or sit down

Submitted by JaneK on Wed, 2018-01-24 12:23

After my last pulse i seemed to develop a bad uti. I seemed to be responding very well to the cap whenj, the day i finished the Metro,  i became, suddenly and totally, exhausted. Stupidly, i hadn’t taken my  probiotics, those 5 days.  I must have looked dreadful because i  went to an event where a lot of people were trying to make me sit down, which i had to do anyway, sit down or fall down ... no choice, really! The last time i felt dreadful, i increased my B12,hugely! I took D Mannose and gave up all refined sugars. i’ve sent a sample to the GP, but haven’t heard back, so it must be clear! What on earth could mimic cystitis or uti?

Jane

How did you feel?

Submitted by JaneK on Thu, 2018-01-11 13:23

pulse 7 is, by far, the hardest yet! i haven’t measured my BP, but i feel very faint and tired, my breathing is not easy and my shoulders ache. If i were a quitter i’d stop, but i’m not. I know Sarah described her fourth as the worst and i know we’re all different, but could anyone tell me their worst?

Pulse 7

Submitted by JaneK on Mon, 2018-01-08 11:37

Day1 of pulse 7 and, so far,  i can feel the abx! Which, i guess, is a good sign!

But, in truth, i wanted to post about vitamin B12, and, strangely, just saw Rica’s  response to a different post,, mentioning her intake of it.